# SDR SRAA69606

- Difficulty date: June 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745SJ
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Det
- Condition: Malfunctioned
- Location: Cargo Deck
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE NR 2 MAIN DECK SMOKE DETECTOR LIGHT CAME ON, PHYSICALLY INSPECTED MAIN CARGO DECK FOUND NO SIGN OF FIRE OR SMOKE, ABNORMAL PROCEDURE COMPLIED WITH, LIGHT WENT OUT APPROXIMATELY 10 MINUTES LATER.  MAINTENANCE PERFORMED OPS CHECKED ON SMOKE DETECTION SYSTEM PER BMM CH 26-14-00, COULD NOT DUPLICATE PROBLEM, OPS CHECKED GOOD.  (M)
